# SDR UALA2013061704184

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 39,679 hours, 16,392 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L-G SYS DISAGREE DISPLAYED ON ECAM AFTER LANDING. INDICATION NOW GONE.  REPLACED LT MLG PROX SENSOR 11GA. TESTED OK NO FAULTS, REF TSM 32-31-00-810-826-AA, ALSO REF AMM 32-31-73-000-001-A.
